# SDR 04FDEA001045

- Difficulty date: April 22, 2004
- Submitted: April 23, 2004
- Operation: Air carrier
- Aircraft: N651FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 728
- Aircraft time: 15,305 hours, 7,731 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

N01279  MDCC FLOOR PAN PANEL BETWEEN SEAT TRACKS 1 AND 2 RT OF CENTERLINE FR 25 HAS CORROSION.  REMOVED AND REPLACED THRUST BRACKET IAW A300-600 SRM 51-72-10
